# SDR COMA0060495

- Difficulty date: June 8, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 12,111 hours, 11,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017373
- Condition: Cracked
- Location: Fuselage
- Part time: 12,111 hours, 11,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL J-ANGLE INSIDE CBP1 FS 280 LEFT HAND SIDE IS CRACKED.  REMOVED DAMAGED ANGLE, FABRICATED NEW ANGLE AND INSTALLED IAW WVAC EO 601R-53-1363.
